# SDR AALA20120330013

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 46,892 hours, 6,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR AFT EMERGENCY LIGHT LENS COVER MISSING.  REPLACED EMERGENCY LIGHT LENS COVER AT RIGHT NUMBER DOOR 3.  OPS CHECKED NORMAL.
